Zur Spektraltheorie von Sturm-Liouville-Operatoren.

Joachim Weidmann

Mathematische Zeitschrift (1967)

  • Volume: 98, page 268-302
  • ISSN: 0025-5874; 1432-1823

How to cite


Weidmann, Joachim. "Zur Spektraltheorie von Sturm-Liouville-Operatoren.." Mathematische Zeitschrift 98 (1967): 268-302. <http://eudml.org/doc/170751>.

author = {Weidmann, Joachim},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
language = {ger},
pages = {268-302},
title = {Zur Spektraltheorie von Sturm-Liouville-Operatoren.},
url = {http://eudml.org/doc/170751},
volume = {98},
year = {1967},

AU - Weidmann, Joachim
TI - Zur Spektraltheorie von Sturm-Liouville-Operatoren.
JO - Mathematische Zeitschrift
PY - 1967
VL - 98
SP - 268
EP - 302
LA - ger
KW - functional analysis
UR - http://eudml.org/doc/170751
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.